MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P VA IMPLANT 6MM HEIGHT LORDOTIC/LARGE-STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P VA IMPLANT 6MM HEIGHT LORDOTIC/LARGE-STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Model Number 04.647.226S
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is the sales representative.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during anterior cervical fusion there were two (2) large footprint lordotic mm zero- profile variable angle (zero-pva) implants where the connected part were separated, where the peek meets the plate during insertion.It is unknown if there was a surgical delay.No fragments generated.The procedure was completed by switching down to the standard size of the implant.Another set of zero pva implants were used.The procedure was successfully completed.There was no patient consequence.Concomitant devices reported: unk - screws: zero-p va (part # unknown, lot # unknown, quantity unknown).This report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated: there was a 15 minutes surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection: the device shows minimal wear consistent with the usage of the device which would not contribute to the complaint condition.The complaint condition is not confirmed.No device failure/defect was identified.Functional test: a functional test in effort to replicate the reported complaint condition was performed at customer quality (cq).No functional issues were identified.The complaint cannot be replicated with the returned devices.Dimensional inspection: a dimensional inspection was not performed because the functional test was passed and no device related issues were identified.The design, materials, and finishing processes were found to be appropriate for the intended use of this device.Document/ specification review: the following drawing(s) was reviewed: ¿zero-p va large size 5 -12 assembly zero-p va large¿ ¿zero-p va large size 5-12 assembly zero-p va large¿ a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation conclusion: this complaint is not confirmed and no product design issues or manufacturing discrepancies that would contribute to the reported complaint condition were identified during this investigation.No new, unique, or different patient harms were identified because of this evaluation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H4 device history review: part: 04.647.226s-us.Lot: 4l31592.Manufacturing site: mezzovico.Release to warehouse date: 30.April 2019.Expiry date: 01.April 2029.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZERO-P VA IMPLANT 6MM HEIGHT LORDOTIC/LARGE-STERILE
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8780882
Report Number2939274-2019-59125
Device Sequence Number14119881
Product Code OVE
UDI-Device Identifier10705034751207
UDI-Public(01)10705034751207
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.647.226S
Device Catalogue Number04.647.226S
Device Lot Number4L31592
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer08/13/2019
08/13/2019
08/29/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date08/13/2019
08/13/2019
09/19/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: ZERO-P VA; UNK - SCREWS: ZERO-P VA; UNK - SCREWS: ZERO-P VA
Outcome Attributed to Adverse Event Required Intervention;